# SDR AALA20150126006

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 70,404 hours, 30,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER PATH LIGHTS INOPERATIVE BETWEEN SEAT ROW 13 & 16.  R & R EMER PATH LIGHTING BATTERY PACKS STATION 869 RT IAW AMM 33-53-00.  SYS CHECKED NORMAL.
